# SDR 06FDEA03639

- Difficulty date: October 16, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6310517
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR (02 EACH), FUSELAGE SKIN STA 1661 TO 1681 LONGERON 17R TO 18R IN CABIN (SKIN ASSY P/N NFA6310-517) SNRM N01292: NEW REPAIR AND FINGER DOUBLERS INSTALLED AS PER SRM 53-20-00 FIG2 VOL1 (MAJOR REPAIR).
